On fall-out of inhomogeneous impurities from atmospheric sources
Doklady Akademii Nauk, Tome 200 (1971) no. 5, pp. 1084-1087
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_5_a12,
author = {A. Ya. Pressman and Yu. Z. Sominskii},
title = {On fall-out of inhomogeneous impurities from atmospheric sources},
journal = {Doklady Akademii Nauk},
pages = {1084--1087},
year = {1971},
volume = {200},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_5_a12/}
}
A. Ya. Pressman; Yu. Z. Sominskii. On fall-out of inhomogeneous impurities from atmospheric sources. Doklady Akademii Nauk, Tome 200 (1971) no. 5, pp. 1084-1087. http://geodesic.mathdoc.fr/item/DAN_1971_200_5_a12/